Abstract and Applied Analysis
Volume 1 (1996), Issue 3, Pages 277-289
Existence of multiple critical points for an asymptotically
quadratic functional with applications
Institute of Mathematics, Academia Sinica, Beijing 100080, China
Received 7 September 1996
Copyright © 1996 Shujie Li and Jiabao Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Morse theory for isolated critical points at infinity is used for
the existence of multiple critical points for an asymptotically quadratic
functional. Applications are also given for the existence of multiple
nontrivial periodic solutions of asymptotically Hamiltonian systems.